MathSciNet Relay Station
MathSciNet bibliographic data
MR1740386 65N30 (65F10)
Efendiev, Yalchin R.; Hou, Thomas Y.; Wu, Xiao-Hui Convergence of a nonconforming multiscale finite element method. SIAM J. Numer. Anal. 37 (2000), no. 3, 888–910.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement